Multipoint initial-final value problems for dynamical Sobolev-type equations in the space of noises
MetadataShow full metadata
We prove the existence of a unique solution for a linear stochastic Sobolev-type equation with a relatively p-bounded operator and a multipoint initial-final condition, in the space of ``noises''. We apply the abstract results to specific multipoint initial-final and boundary value problems for the linear Hoff equation which models I-beam bulging under random load.
CitationFavini, A., Zagrebina, S. A., & Sviridyuk, G. A. (2018). Multipoint initial-final value problems for dynamical Sobolev-type equations in the space of noises. Electronic Journal of Differential Equations, 2018(128), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.